Instructions / Instruction for use: Nurofen StopcoldI want this, give me price
Active substance Ibuprofen + Pitofenone + Fenpiverinium bromide
Adreno- and sympathomimetics (alpha-, beta-) in combinations
NSAIDs - Propionic acid derivatives in combinations
Anti-convoestants in combinations
Nosological classification (ICD-10)
J06 Acute upper respiratory infections of multiple and unspecified
Frequent colds viral diseases, Infections of the upper respiratory tract, Acute respiratory disease influenza character, for colds Pain, Acute colds,Cold, respiratory infection,Seasonal colds, Pain in infectious and inflammatory diseases of the upper respiratory tract, Bacterial infections of the upper respiratory tract, Bacterial respiratory infections, Viral disease of the respiratory tract, Viral respiratory tract infections, Inflammatory disease of the upper respiratory tract, Inflammation of the upper respiratory tract disease, Inflammation of the upper respiratory tract illness with difficult sputum, Inflammatory airway disease, Secondary infections with colds, Shortness of sputum in acute and chronic respiratory diseases, Upper respiratory tract infection, Infections of the upper respiratory tract, Respiratory Tract Infections, Infections of the respiratory tract and lungs, Infectious-inflammatory diseases of the upper respiratory tract, Infectious-inflammatory diseases of the upper respiratory tract and ENT-organs, Infectious-inflammatory diseases of the upper respiratory tract in children and adults, Infectious-inflammatory diseases of the upper respiratory tract, Infectious inflammation of the airways,respiratory infection, Qatar upper respiratory tract, Catarrh of the upper respiratory tract, Catarrhal disease of the upper respiratory tract, Catarrhal symptoms of the upper respiratory tract, Coughing with a cold, SARS, ARI, ARI with rhinitis phenomena, Acute respiratory infection, Acute infectious and inflammatory disease of the upper respiratory tract, Acute respiratory disease, Sore throat or nose, Respiratory viral infections, Respiratory diseases, Respiratory infections, Recurrent respiratory infections, Secondary infection with influenza, cold in the chest, Feverish condition with flu usitis, acute sinusitis, genyantritis, purulent sinusitis
J11 Influenza, virus not identified
Flu, Influenza in the early stages of the disease, Flu in children, cold in the chest, Begins flu-like condition, Acute disease parainfluenza, parainfluenza, parainfluenza state, influenza epidemics, The pains of the flu, Influenza
R50 Fever of unknown origin
Malignant hyperthermia, Hyperthermia malignant
Composition and form of release
1 tablet, coated, contains ibuprofen 200 mg and pseudoephedrine hydrochloride 30 mg; in blistere 6 pcs., in a cardboard box 2 blisters.
Pharmacological action - anti-inflammatory, antipyretic, analgesic, vasoconstrictive, anticongestive.
It inhibits cyclooxygenase, suppresses the synthesis of PG. It stimulates alpha-adrenoreceptors, reduces swelling of mucous membranes.
Influenza, acute respiratory infections, acute respiratory infections.
Hypersensitivity, erosive and ulcerative lesions of the gastrointestinal tract, expressed violations of the cardiovascular system, hyperthyroidism, diabetes, closed-angle glaucoma, prostatic hyperplasia, pheochromocytoma, children's age (under 12 years).
Gastrointestinal disorders (nausea, pain in the epigastric region), dizziness, fatigue, tachycardia, retrosternal pain, thirst, increased sweating.
Dosing and Administration
Inside, washing down with water, 2 tablets, then - 1-2 tables. every 4 hours; the maximum daily dose is 6 tablets.
MAO inhibitors should not be given to patients who had taken MAO inhibitors during the previous 2 weeks.
In a dry place, at a temperature of no higher than 25 į C.
Keep out of the reach of children.
Do not use after the expiry date printed on the package.